# SDR CA130212027

- Difficulty date: August 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 21,237 hours
- Engine: Lyc T5313B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gasket
- Part number: 205040187001
- Condition: Blown
- Location: Transmission
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT THE PILOT GOT AN INDICATION OF NO TRANSMISSION OIL PRESSURE ON THE WARNING LIGHT AND PRESSURE GAUGE.  HE PROCEEDED TO LAND.  WHEN HE ROLLED THE THROTTLE TO IDLE THE BLADE SLOWED QUICKER THEN NORMAL HE THEN SHUT THE ENGINE DOWN AND THE BLADE STOPPED IN LESS THEN A MINUTE.  THE MAIN TRANSMISSION SEIZED AT THIS TIME. IT WAS FOUND THAT THE TRANSMISSION WAFFER FILTER GASKET HAD BLOWN OUT AT HE BOTTOM.  WHEN THE NUT TORQUE WAS CHECKED ON THE FILTER HOUSING ALL FOUR NUTS WERE FOUND BELOW THE SPECIFIED TORQUE VALUE.  THE FILTER HAD BEEN CLEANED 2 DAYS PREVIOUSLY.  AN O/H TRANSMISSION AND MAST WERE INSTALLED AND THE ACFT FLOWN OUT.
